Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have late periods. Pregnancy test negative. Taking Sysron. Any side effects?

its been 11 days up from my period date................lastly i got my period on 18 january and today is 1st of pregnancy test came negative..................i asked my doctor and she suggested me sysron n tablets for five days ( 2 times daily)........sysron n can cause any side effects............plz help me.......
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have been having regular 28-30 day cycles prior to this, and if you have been sexually active without any protection, the ideal thing would be to go for exclusion of pregnancy before consuming this drug, since if you happen to be pregnant, this is not advisable. After completion of treatment, in the usual case, you will get a withdrawal within a week, if you are not pregnant. The drug can cause the usual side effects of progesterone
like nausea, distress and rarely, thromboembolic manifestations etc. Please consult your doctor for further advice. Take care.
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor